# SDR CALA9900828

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 959
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PILLOWING CORROSION AT LONGERON 49L JUST FORWARD OF ADF DOUBLER AT STA 959.  REPAIRED LONGERON 49L IAW SRM 53-10-00, FIGURE 2.
